# SDR DALA1114590917

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,506 hours, 47,017 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT DOOR 1R GIRT BAR LANYARD CAME LOOSE.  MAINTENANCE RE-SECURED DOOR 1R GIRT BAR LANYARD.  AIRCRAFT OKAY FOR SERVICE.
